# SDR SIMA201123001

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 20,092 hours, 14,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R358719
- Condition: Faulty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4591 THE NR 1 FLIGHT ATTENDANT WAS UNABLE TO CLOSE THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR HANDRAIL SPRING CLIP IAW AMM 52-11-05.  PERFORMED  OPERATIONAL CHECK OF THE MAIN DOOR IAW 52-11-00.  THE OPERATIONAL CHECK WAS GOOD.
